Mail: miriamb@jce.ac.il

Phone: 02-6591809


Coordinator of vector analysis topics in mathematics,

Member of the Excellence program

Research Interests:

 Partial Differential equations

Representative Publications:

  1. M. Bank and M. Ben-Artzi, Scalar conservation laws on a half-line: A parabolic approach. J.Hyp.Diff. Eqs, 7(1), (2010), 165-189
  2. M. Bank, M. Ben-Artzi, M.E. Schonbek, Viscous conservation laws in 1D with measure initial data, Quarterly of Applied Mathematics March 2020

קרא עוד